Duke Mathematical Journal

Irregularity of surfaces with a linear pencil

Gang Xiao

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 55, Number 3 (1987), 597-602.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}
Secondary: 14J29: Surfaces of general type


Xiao, Gang. Irregularity of surfaces with a linear pencil. Duke Math. J. 55 (1987), no. 3, 597--602. doi:10.1215/S0012-7094-87-05529-3. http://projecteuclid.org/euclid.dmj/1077306165.

Export citation


  • [1] W. Barth, C. Peters, and A. Van de Ven, Compact Complex Surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 4, Springer-Verlag, Berlin, 1984.
  • [2] A. Beauville, L'application canonique pour les surfaces de type général, Invent. Math. 55 (1979), no. 2, 121–140.
  • [3] O. Debarre, Inégalités numériques pour les surfaces de type général, Bull. Soc. Math. France 110 (1982), no. 3, 319–346.
  • [4] G. Xiao, Surfaces Fibrees en Courbes de Genre Deux, Lecture Notes in Math., vol. 1137, Springer-Verlag, Berlin, 1985.
  • [5] G. Xiao, L'irrégularité des surfaces de type général dont le système canonique est composé d'un pinceau, Compositio Math. 56 (1985), no. 2, 251–257.
  • [6] G. Xiao, Algebraic surfaces with high canonical degree, Math. Ann. 274 (1986), no. 3, 473–483.
  • [7] G. Xiao, Fibered algebraic surfaces with low slope, to appear in Math. Ann.